I have a Mirena in and I have sharp pains in the uterus i want to know why?

Breaking News


Dear friend, there are many

Dear friend, there are many reasons why you might be having these problems, but more information is needed to provide a more helpful reply to you. Mirena is a type of intrauterine device that also contains birth control hormones.

How long ago did you have Mirena inserted? An IUD requires insertion by a doctor, so if your IUD is new, that could be one reason you are having pain. However, there are other possible reasons for pain as well, including an infection, STD, or pregnancy. Any of these can be very serious, so you should contact your ob/gyn immediately for an examination.

Best regards,
Dr. Williams

Monnica Williams, Ph.D.
Sex Education Advisor. www.MonnicaWilliams.com.

STD Facts and Photos: www.STDsInColor.com.
Free Pregnancy Testing Centers: 800-395-HELP.

I am 19yrs old i have had

I am 19yrs old i have had mirena for about 4months and since it was inserted i have had servere cramping. They feel like contractions. My doctor checked me about a month after it was inserted and she said it was still in place she also said i could have an infection and gave me antibiotics. I took them and it went away now it started easing its way back and now has started to get servere. This caint be normal i do not wanna have to hurt like this for five years.What is the problem. I had a c-section with both of my children could that possibly have something to do with it????????

I don't know, I was actually

I don't know, I was actually wondering the same thing. I have had my about the same amount of time and also have sharp cramping pains even when I'm not on my period. I have had it checked several times and they have said it is fine. I also had a c-section with my child, if someone knows anything please let me know, I'm getting sick of hearing that it's ok and being in pain all the time.

I had the Mirena inserted in

I had the Mirena inserted in Oct. 2009. I recently had a slight period after not having one for almost a year. I have had some severe lower back and left side pains with some cramping. I went into the Doctor and they were not able to find the device. I do have an ultrasound scheduled. I have been reading more on this and getting more nervous by the minute in regards to pregnancies etc. What could this be?

Hi, Unfortunately, you're

Hi,

Unfortunately, you're going to have to wait for the ultrasound results to know exactly what is going on. Do you mean they could not find the string from the Minena? I would try to relax and not worry about pregnancy just yet. If the IUD has moved (that may be what is causing the pain and or you may have an infection that can be cleared up with antibiotics.) In the meantime you may want to consider other options for birth control.

Best of Luck!
TammyM

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.

Login or Sign Up

randomness